# SDR ASAA0955838

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 10,843 hours, 3,441 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,843 hours, 3,441 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472002 ON NR 2 ENGINE FOUND 24 EACH SHIMS MISSING MOLYDAG COATING GREATER THAN 25 PERCENT.  REF MM 72 21 02 200 801 F00 PARA L.  REMOVED AND REPLACED 24 EACH SHIMS, INSTALLED SHIM P/N 340 252 307 0 PER T/C 78472002.
